MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR
Catalog Number 03666794001
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A display check was performed there were missing segments in the middle of the screen and at the top of the screen.There was a little corrosion found in the battery compartment around the coils.The meter was requested to be returned for investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a display issue with the coaguchek xs meter.The reporter stated when the meter is powered on, she only sees segments at the top left and top right of the screen.When test strips are inserted, she can see segments in the middle of the screen and at the top left and top right of the screen.However, some of the segments were flashing.The reporter alleged she could not read any numbers as she only sees segments that weare part of the numbers.There was no allegation of an actual result misinterpretation.
 
Additional Manufacturer Narrative
The suspect meter was received and disassembled for further investigation.It was found the circuit board was contaminated and corroded by penetrated liquid.This contamination also affected the conductive rubber contacts the root cause of the display issue was contamination of the contacts due to improper user handling or maintenance.There was no malfunction of the device.

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18371908
Report Number1823260-2023-04155
Device Sequence Number15357718
Product Code GJS
UDI-Device Identifier04015630945689
UDI-Public04015630945689
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03666794001
Device Lot Number66283812
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer02/12/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date02/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown